Alert archive / Maine / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Gray, ME

January 6, 2007Franklin County, Somerset County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jan 6, 2007, 4:06 PM EST for Franklin County, Somerset County, Maine. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 6, 2007, 4:06 PM EST (21:06 UTC)
Expired
Jan 6, 2007, 4:45 PM EST
In force
39 min
Issued by
NWS Gray, ME
Area
Counties, with a storm outline in the text

Counties Franklin County, ME, Somerset County, ME

The radar

The Portland,ME radar (KGYX), 120 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KGYX 062106
SVRGYX
MEC007-025-062145-
/O.NEW.KGYX.SV.W.0003.070106T2106Z-070106T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
406 PM EST SAT JAN 6 2007

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SOMERSET COUNTY IN WEST CENTRAL MAINE...
  CENTRAL FRANKLIN COUNTY IN WESTERN MAINE...

* UNTIL 445 PM EST

* AT 401 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 23 MILES WEST OF KINGFIELD...OR
  ABOUT 7 MILES SOUTH OF RANGELEY...AND MOVING EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KINGFIELD BY 425 PM EST...
  BINGHAM BY 435 PM EST...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4496 7067 4478 7060 4497 6949 4520 6958

$$

DS
1 follow-up statement
000 
WWUS51 KGYX 062132
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
432 PM EST SAT JAN 6 2007

MEC007-025-062145-
/O.CON.KGYX.SV.W.0003.000000T0000Z-070106T2145Z/
SOMERSET ME-FRANKLIN ME-
432 PM EST SAT JAN 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR EAST CENTRAL FRANKLIN AND SOUTH CENTRAL SOMERSET COUNTIES...

AT 431 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW PORTLAND...OR
ABOUT 17 MILES NORTH OF FARMINGTON...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOLON...EMBDEN AND BINGHAM BY 440 PM EST
  7 MILES SOUTH OF MOSCOW AND 9 MILES SOUTHWEST OF BRIGHTON BY 445 PM
  EST

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4497 7044 4475 7032 4497 6949 4520 6958

$$

HAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 4:05 PM EST, 1 minute earlier.

Area forecast discussion, Jan 6, 4:05 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
405 PM EST SAT JAN 6 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
992 MB LOW WAS CENTERED NEAR QUEBEC CITY AT 19Z WITH A TRAILING
COLD FRONT OVER EASTERN NEW YORK. RADAR SHOWED SCATTERED SHOWERS
AND ISOLATED LOW TOPPED THUNDERSTORMS ALONG AND IN VCNTY OF THE
BOUNDARY. VISIBLE IMAGERY SHOWS PLENTY OF AFTERNOON BREAKS ACROSS
THE AREA. THE PERIODS OF SUNSHINE AND SOUTHERLY FLOW ALLOWED
READINGS TO SURGE INTO THE 60S...AND IN A FEW LOCATIONS TO
70...WHICH IS A GOOD 30 TO 35 DEGREES ABOVE NORMAL FOR THE DATE.
HIGHS TODAY WERE CLOSER TO MID MAY AVERAGES THEN EARLY JANUARY.
RECORD HIGH TEMPERATURES HAVE ALREADY BEEN ECLIPSED AT BOTH
CONCORD AND PORTLAND WITH A RECORD EVENT REPORT...SXUS71...TO BE
SENT JUST AS SOON AS THE WARMEST TEMPERATURES ARE REACHED TODAY.
THE COLD FRONT WILL SWEEP OFFSHORE THIS EVENING TAKING THE SHOWER
ACTIVITY WITH IT. HOWEVER...ACROSS THE MOUNTAINS A FEW SHOWERS
WILL LINGER THEN GRADUALLY CHANGE TO SNOW AS COOLER AIR FILTERS
INTO THE AREA. ON SUNDAY...A FINE DAY IS IN SHORE WITH SUNSHINE
AND COOLER TEMPERATURES...BUT STILL A GOOD TWENTY DEGREES ABOVE
NORMAL...WITH READINGS RANGING FROM NEAR 40 IN THE MOUNTAINS TO
NEAR 50 SOUTH.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE SUNDAY NIGHT INTO MONDAY TIME FRAME IS THE MOST INTERESTING
PART OF THE EXTENDED FORECAST. MODELS ARE STILL NOT AS CLOSE AS
THEY COULD BE WITH THE DETAILS FOR SUNDAY NIGHT AND MONDAY. ONLY
THE GFS SUGGESTS A SECONDARY DEVELOPMENT...WHILE OTHER MODELS
POINT TO BAGGINESS IN THE GRADIENT BUT NO SECONDARY.

FOR NOW...WILL GO WITH THE MODEL CONSENSUS AND GO WITH A WARMER
SOLUTION. THE COLUMN SHOULD BE COLD ENOUGH FOR ALL AREAS TO START
AS SNOW SUNDAY NIGHT...BUT STRONG WARM AIR ADVECTION SHOULD HELP
MIX WITH SLEET AND FREEZING RAIN SOUTHWEST ZONES LATE SUNDAY NIGHT.

FURTHER NORTH...A HINT AT LOW TO MID LEVEL FRONTOGENETIC FORCING
MAY HELP FORM A BAND OF SNOW IN THE FOOTHILLS AND MOUNTAINS LATE
SUNDAY NIGHT AND MONDAY MORNING. THIS COULD PUSH THE PRECIPITATION
PRODUCTION ZONE IN THE THE BEST DENDRITIC GROWTH REGION. THIS
COULD LEAD TO A FEW INCHES OF SNOW...BUT AT THIS TIME IT APPEARS
AS THOUGH THE BEST LIFT IS TRANSITORY.

TEMPERATURES SHOULD SLOWLY RISE SUNDAY NIGHT AND REMAIN CLOSE TO
THE GFS MOS NUMBERS FOR HIGHS ON MONDAY. AT THIS POINT...IT APPEARS
AS THOUGH THE COMBINATION OF SNOW AND ICE SHOULD BE AN ADVISORY
LEVEL EVENT...SO NO WINTER WEATHER WATCHES AT THIS TIME.

THE WINDS COME AROUND AND THE GRADIENT INCREASES FOR TUESDAY.
THERE APPEARS TO BE ENOUGH MOISTURE FOR UPSLOPE SNOW MONDAY NIGHT
AND TUESDAY. ELSEWHERE...DOWNSLOPING SHOULD HELP CLEAR THINGS OUT.
THE NEXT SYSTEM IN THE NORTHERN FLOW SHOULD PASS SOUTH OF THE
REGION TUESDAY NIGHT AND WEDNESDAY. HOWEVER...WILL KEEP THE
MENTION AS THIS FEATURE HAS BEEN PROMINENT IN PAST MODEL RUNS.

AFTER THE INTRUSION OF COLDER AIR FOR TUESDAY AND WEDNESDAY...THE
COLDER AIR DROPS INTO THE FOUR CORNERS REGION FOR THE END OF THE
WEEK. HEIGHTS RISE IN RESPONSE...AND MILDER TEMPERATURES FOR THE
END OF THE WEEK. THIS SETS THE STAGE FOR A POSSIBLE MIXED EVENT
FOR NEXT WEEKEND.

&&

.AVIATION...
AREAS OF IFR THROUGH DUSK IN LOW CLOUDS AND FOG WELL N AND E OF
KNHZ...OTHERWISE VFR...WITH ISOLATED MVFR THROUGH DUSK IN
SCATTERED SHOWERS AND A FEW LOW TOPPED THUNDERSTORMS.

&&

.MARINE...
SHORT TERM (TONIGHT INTO SUNDAY)...EXPECT WINDS TO REACH GALE FOR
SEVERAL HOURS THIS EVENING AND WILL ISSUE A GALE WITH THE NEW
PACKAGE FOR TONIGHT. WINDS AND SEAS DROP OFF OVERNIGHT BUT SMALL
CRAFT SEAS WILL LINGER FOR PART OF SUNDAY.

LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
WINDS WILL START COMING UP IN THE EAST TO SOUTHEAST FLOW AS THE
GRADIENT TIGHTENS SUNDAY NIGHT. MODEL SOUNDINGS SUGGEST ENOUGH
MIXING FOR GALE FORCE GUSTS FOR LATE SUNDAY NIGHT AND MONDAY...AND
THIS IS SUPPORTED BY THE GRADIENT. AFTER A LULL...AND EITHER A
SECONDARY OR INTENSIFYING PRIMARY LOW...THE GRADIENT SUPPORTS A
GALE IN THE WESTERLY FLOW ON THE BACK SIDE. MODEL SOUNDINGS
SUGGEST GUSTS TO 45 KNOTS WITH THIS AS WELL MONDAY NIGHT AND EARLY
TUESDAY.

WINDS WILL DROP BACK TO SMALL CRAFT TUESDAY AFTERNOON...AND WINDS
AND SEAS SHOULD DROP BELOW SMALL CRAFT LEVELS LATER TUESDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR ANZ150.

     GALE WARNING UNTIL 6 AM EST SUNDAY FOR ANZ150.

&&
Hazardous weather outlook, Jan 6, 2:45 AM EST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
245 AM EST SAT JAN 6 2007

ANZ150-170-MEZ007>009-012>014-018>028-NHZ001>010-013-014-070745-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-
WATERS FROM STONINGTON (DEER ISLE) ME TO MERRIMACK RIVER MA FROM
25 TO 40 NM-NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
245 AM EST SAT JAN 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...WESTERN MAINE...CENTRAL
NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW
HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE
MERRIMACK RIVER MA.

.DAY ONE...TODAY/TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONDAY STORM APPEARS TO BE MOSTLY LIQUID OVER SOUTHERN/COASTAL
SECTIONS...THOUGH COULD BEGIN AS A MIX LATER SUN NIGHT BEFORE
CHANGING OVER. OVER NORTHERN/MOUNTAIN SECTIONS...LOOKS LIKE A
MIXED PRECIPITATION EVENT WHICH COULD CAUSE SOME PROBLEMS.
CONTINUE TO MONITOR LATER FORECASTS. NEXT EVENT FOR WED DOES NOT
LOOK AS IMPRESSIVE AS PREVIOUS MODEL SOLUTIONS INDICATED... THOUGH
LOOKS TO BE COLDER AND WHAT PRECIPITATION DOES FALL SHOULD BE IN
THE FORM OF SNOW SHOWERS...WITH NO SIGNIFICANT SNOWFALL AMOUNTS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jan 6, 2:53 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
253 PM EST SAT JAN 6 2007

NHZ008>010-062100-
BELKNAP-MERRIMACK-STRAFFORD-
253 PM EST SAT JAN 6 2007

...SHOWERS AND POSSIBLE THUNDERSTORMS MAY PRODUCE GUSTY WINDS ACROSS
BELKNAP COUNTY...STRAFFORD COUNTY AND MERRIMACK COUNTY THROUGH 400
PM EST...

AT 253 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS CENTERED 8 MILES
NORTHWEST OF BRADFORD...MOVING EAST AT 45 MPH. THIS CLUSTER OF
SHOWERS AND POSSIBLE THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
BRADFORD...WARNER...WEBSTER...CONTOOCOOK...ANDOVER...SALISBURY...TILT
ON-NORTHFIELD...NORTHFIELD...HILL AND CANTERBURY THROUGH 400 PM EST.

WIND GUSTS TO 50 MPH ARE POSSIBLE AS THE SHOWERS AND POSSIBLE
THUNDERSTORMS PASS. IN ADDITION...CLOUD TO GROUND LIGHTNING IS
POSSIBLE.

HAYES
Special weather statement, Jan 6, 2:57 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
257 PM EST SAT JAN 6 2007

NHZ001-002-062045-
NORTHERN COOS-SOUTHERN COOS-
257 PM EST SAT JAN 6 2007

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 345 PM EST...

AT 257 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 19 MILES SOUTHWEST OF  COLEBROOK...
MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND COLEBROOK...DUMMER...DIXVILLE NOTCH...MILLSFIELD AND
ERROL THROUGH 345 PM EST.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WITH THIS STORM...AS
WELL AS SMALL HAIL AND CLOUD TO GROUND LIGHTNING.

HAYES
Special weather statement, Jan 6, 3:12 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
312 PM EST SAT JAN 6 2007

MEZ007-008-013-062100-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-
312 PM EST SAT JAN 6 2007

...A DEVELOPING LINE OF SHOWERS AND SCATTERED STRONG THUNDERSTORMS
WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 400 PM EST...

AT 312 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
DEVELOPING LINE OF SHOWERS AND SCATTERED STRONG THUNDERSTORMS
STRETCHING ACROSS COOS COUNTY...MOVING EAST AT 45 MPH. THIS LINE OF
SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SOUTH
ARM...MIDDLE DAM...OQUOSSOC...DAVIS...REDINGTON...RANGELEY...
MADRID...DALLAS AND BYRON THROUGH 400 PM EST.

WIND GUSTS TO 50 MPH...SMALL HAIL AND CLOUD TO GROUND LIGHTNING CAN
BE EXPECTED WITH THIS ACTIVITY. IT YOU ARE OUTSIDE...SEEK SHELTER
UNTIL THE SHOWERS AND STORMS PASS.

HAYES
Special weather statement, Jan 6, 3:39 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
339 PM EST SAT JAN 6 2007

MEZ018-019-NHZ006-010-062145-
INTERIOR CUMBERLAND-INTERIOR YORK-SOUTHERN CARROLL-STRAFFORD-
339 PM EST SAT JAN 6 2007

...SCATTERED SHOWERS AND STRONG THUNDERSTORMS WILL IMPACT STRAFFORD
COUNTY...YORK COUNTY...CUMBERLAND COUNTY AND CARROLL COUNTY THROUGH
445 PM EST...

AT 339 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SCATTERED SHOWERS AND STRONG THUNDERSTORMS CENTERED 13
MILES SOUTHWEST OF WOLFEBORO...MOVING EAST AT 50 MPH. THIS CLUSTER
OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
WOLFEBORO...MIDDLETON...BROOKFIELD...WAKEFIELD...SHAPLEIGH...ACTON...
NEWFIELD...LIMERICK...LIMINGTON AND HOLLIS THROUGH 445 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 50 MPH CAN BE EXPECTED WITH THE SHOWERS AND
THUNDERSTORMS.

HAYES
Special weather statement, Jan 6, 3:43 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
343 PM EST SAT JAN 6 2007

MEZ007>009-062130-
CENTRAL SOMERSET-NORTHERN FRANKLIN-NORTHERN OXFORD-
343 PM EST SAT JAN 6 2007

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...SOMERSET COUNTY
AND FRANKLIN COUNTY THROUGH 430 PM EST...

AT 343 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ABOUT 18 MILES SOUTHWEST OF
RANGELEY...MOVING EAST AT 50 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND OQUOSSOC...
RANGELEY...DALLAS...MADRID...REDINGTON...SALEM...KINGFIELD  AND
CARRABASSETT VALLEY THROUGH 430 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

HAYES
Special weather statement, Jan 6, 4:01 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
401 PM EST SAT JAN 6 2007

NHZ008-013-014-062145-
COASTAL ROCKINGHAM-INTERIOR ROCKINGHAM-MERRIMACK-
401 PM EST SAT JAN 6 2007

...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY AND ROCKINGHAM
COUNTY THROUGH 445 PM EST...

AT 401 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM CONCORD TO 11 MILES NORTHWEST OF MILFORD...MOVING
EAST AT 45 MPH. THIS CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS
WILL AFFECT AREAS IN AND AROUND LOUDON...DUNBARTON...CONCORD...
CHICHESTER...BOW...PITTSFIELD...SUNCOOK...PEMBROKE...HOOKSETT AND
EPSOM THROUGH 445 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 4:38 PM ESTSpecial Marine WarningGYX67 min
Jan 6, 5:14 PM ESTSevere Thunderstorm WarningGYXSomerset35 min

Nearby

Severe Thunderstorm Warnings in Maine, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.